Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

truesaer

Member
  • Posts

    13
  • Joined

  • Last visited

Reputation

0 Neutral
  1. I've got this too, right on the tip of my nose. Its not something anyone would notice, the only reason I notice it is that if I rub my nose for some reason it feels kind of rough compared to the rest of my skin, which caused me to look really close in the mirror... I have no idea if they'll go away after you stop taking accutane though. I'd guess so.
  2. I've noticed from reading a bunch of logs that for a lot of people it takes a good 2-3 months before you really start to stay clear. That was my experience too, I'd have a couple days where it seems like my acne was GONE and them boom another breakout. But eventually, it'll finally stop.
  3. I guess I haven't updated in a while. I'm nearly done with 2 months at 120mg...definitely a bit dryer, I just use lotion on my arms and shoulders a couple times a day. Oddly enough my face never feels dry except after I shower. My lips are pretty peely now. I've got about 5 and a half weeks left. I actually would have enough cumulative dose to not even do the next month I think, but my derm wants me to and I figure why not...can't hurt and I hope I never need another round. It isn't really
  4. Congrats, you'll be really pleased in a few months with the results!
  5. Also....1 week into 120mg, I'm definitely noticing I'm more dry. My lips are about the same but the dryness in other areas has increased. My arms feel really dry...they don't peel but I'm putting on moisturizer 2-3 times per day instead of just after my shower. Oddly enough my nipples are the other thing that are dry and need moisturizer I also notice I seem more prone to little injuries...scratches and small cuts. I don't even know how I get them, I guess just bumping or brushing into thi
  6. My doctor says it takes about a month, maybe a little longer for it to get out of your system. I was mainly wondering because I need to take some vacation time this summer and I don't want to burn myself since I usually spend a lot of time outdoors on vacation. I have noticed I'm sun sensitive. The problem with that is, I want to take a class in the fall and I wasn't scheduled to finish accutane until the end of august, meaning I'd be clear of it end of september. I found a class that was on
  7. Question for those that have finished Accutane (or just know)...how long after you're done do you still have the side effects? Does it take a week to get out of your system, a month? I'm thinking about a vacation for later this year so I'm trying to figure out if I can time it so that I'm not super photo-sensitive.
  8. My Doctor's standard recommendation is 400 IU of Vitamin E twice daily.
  9. Not a very accurate log, I know. But there hasn't been too much to report. My headaches are gone, so is the joint pain. I had a bout of dandruff a few weeks in that took a week or so to clear up, but not so much as a flake now. The only real side effect I'm having is chapped lips. I can keep that in check pretty well with frequent use of Aquaphor or another lip balm. I'm 3 weeks into my second month now, this month I'm at 40mg twice daily, 80mg total. The side effects didn't really increa
  10. Hey all....I don't know how I missed this site with all my searches in the past but it's great to have finally found it. I've had mild to moderate acne for quite a while now. From a medical standpoint it is probably considered mild, but I think the average layman would call it moderate. I've been on just about every kind of medication you can think of...tetracycline, duricef, minocycline, klaron, benzaclin, cleocin, retin-a, and probably lots of others I can't think of at the moment. I'm not
  11. Wow, this log is really entertaining Those comparison pics are amazing! It's so dramatic how much it has improved side by side. I just started out but I'm really looking forward to finally having acne behind me by this summer. Good luck with your last month!!
×